Equate Low Dose Aspirin Pain Relief Safety Coated Tablets, 81 mg, 60 Count, Compare to Bayer® Low Dose Aspirin Active Ingredient

★★★★★ 4.5 63 Bewertungen

€0.61
Preis bei Onlinekauf
Kostenloser Versand 30 Tage kostenlose Rückgabe

Verkauft und versendet von www.agenciacoranto.com.ar
Wir bemühen uns, Ihnen genaue Produktinformationen anzuzeigen. Hersteller, Lieferanten und andere stellen die hier gezeigten Angaben bereit.
€0.61
Preis bei Onlinekauf
Kostenloser Versand 30 Tage kostenlose Rückgabe

Wie möchten Sie Ihren Artikel erhalten?
Die ersten 30 Tage sind kostenlos! Wählen Sie den Tarif an der Kasse.
Versand
Ankunft 06.10.
Kostenlos
Abholung
In der Nähe prüfen
Lieferung
Nicht verfügbar

Verkauft und versendet von www.agenciacoranto.com.ar
30 Tage kostenlose Rückgabe Details

Produktdetails

Artikelnummer 238437035 Erscheinungsdatum 2026/07/11 Listenpreis €0.61 Modellnummer 238437035
Kategorie

<p>Find effective relief from your aches and pains with Equate Adult Low Dose Aspirin Safety Coated Tablets. Comparable to other, more expensive brands, these 81-milligram aspirins are the simple solution for when you are seeking a temporary reprieve from the general discomfort associated with headaches, body pains, arthritis, and more. Each tablet has a smooth coating for ease of swallowing, and the 60 count bottle features an easy-to-open top that locks for safety. Find fast-acting pain relief in the dose you need with Equate Adult Low Dose Aspirin Safety Coated Tablets.</p><p>Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.</p><br>

  • Safety coated Aspirin regimen
  • Pain reliever (NSAID)
  • Suitable for adults and children 12 years and over
  • Compare to Bayer Low Dose Aspirin active ingredient
  • Active ingredient (in each tablet): Aspirin 81 mg (pain reliever)
Active ingredients Aspirin
Medicine strength 81 mg
Form Tablets
Health concern Arthritis
Symptoms Aches;Pains
Treatment effective time 4 h
Over-the-counter medicine type Aspirin
Brand Equate
Dosage Adults and children 12 years and over: take 4 to 8 tablets every 4 hours not to exceed 48 tablets in 24 hours unless directed by a doctor. Children under 12 years: do not use unless directed by a doctor.
Stop use indications Stop use and ask a doctor if an allergic reaction occurs (Seek medical help right away), you experience any of the following signs of stomach bleeding: vomit blood, have bloody or black stools, feel faint, have stomach pain that does not get better, ringing in the ears or a loss of hearing occurs, pain gets worse or lasts more than 10 days, fever gets worse or lasts more than 3 days, redness or swelling is present, new symptoms occur. These could be signs of a serious condition.
Instructions Do not take more than directed. Drink a full glass of water with each dose. Adults and children 12 years and over: take 4 to 8 tablets every 4 hours not to exceed 48 tablets in 24 hours unless directed by a doctor. Children under 12: do not use unless directed by a doctor.
Age group Adult
Count per pack 60

Korrektur der Produktinformationen

Wenn Sie Unvollständigkeiten oder Fehler in den Produktinformationen auf dieser Seite bemerken, nutzen Sie bitte das Korrekturformular unten.

Korrekturanfrage

Kundenbewertungen

4.5 von 5
★★★★★
63 Bewertungen | 26 Rezensionen
So wird die Artikelbewertung berechnet
Alle Bewertungen anzeigen
5 Sterne
83% (52)
4 Sterne
4% (3)
3 Sterne
2% (1)
2 Sterne
1% (1)
1 Stern
10% (6)
Sortieren nach

Für dieses Produkt liegen derzeit keine schriftlichen Bewertungen vor.